# SDR ALGA094181

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Aircraft time: 3,510 hours
- Engine: Allsn 250C47B
- Engine time: 3,141 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN503386
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 586 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HAS HEAVY SPALLING.  REMOVED AND REPLACED W/SERVICEABLE PART.
